It is nerve-racking to have to wait another two days to get more information about the liver problem, but , as Jen says, liver inflammation means many things and you might be losing a lot of sleep just because you are worrying about the worse possible outcome. Anyone on seizure meds has to deal with the possibility of changes in the liver enzymes on the blood tests, so you have the kind of doctor that knows the importance of following up any abnormal tests like that.
The best way you can help yourself is to take care of yourself! Since Monday won't get here any sooner if you worry more, you should try to enjoy your Sunday, do something to relax your mind. Try taking a walk, listening to music, anything to take your mind OFF worrying.
Good Luck Monday...I'll be thinking of you... Glenda
I'm glad your liver tests don't indicate another problem you have to deal with. If you go with Topamax you won't have the liver problems like a lot of other meds. I was on Topamax last year and had weight loss too. I had to stop it due to numbness and painful pins and needle feelings in my hands and feet. It really did wonders for my seizure control though. I hope you do ok on it. I know a lot of people that really like it.
Hope you are feeling better from the nausea thing soon. Maybe try some warm tea?
Sometimes when I get caught up in thinking about my problems with epilepsy, YOUR comments remind ME that there is a whole world out there, and I'M the one that needs to get out of my chair if I want to ENJOY it!
It took about a month for me to get up to my full dose of Topamax. The seizure control I noticed started working within a week however. I noticed the numbness and pins and needles feeling in my feet first and then my hands at about 6 weeks after starting it. By 3 months or so, I was suffering so much I begged the doctor to take me off it. By the time I stopped taking it, I had lost about 15 pounds. (I didn't need to lose it-I'm underweight already). I was switched to Zonegran (works similar to Topamax) and the numbness and pins and needles feeling went away, but I never regained the weight.
If it wasn't for the side effects, I'd still be on it. Hope it works for you! Glenda